APM  Vol.3 No.7 , October 2013
Normality and Its Variants on Fuzzy Isotone Spaces
ABSTRACT

The study of fuzzy sets is specifically designed to mathematically represent uncertainty and vagueness by assigning values of membership to objects that belong to a particular set. This notion has been broadly extended to other areas of topology where various topological concepts have been shown to hold on fuzzy topology. Some notions naturally extend to closure spaces without requiring a lot of modification of the underlying topological ideas. This work investigates the variants of normality on fuzzy isotone spaces.


Cite this paper
S. Gathigi, M. Gichuki, P. Otieno and H. Were, "Normality and Its Variants on Fuzzy Isotone Spaces," Advances in Pure Mathematics, Vol. 3 No. 7, 2013, pp. 639-642. doi: 10.4236/apm.2013.37084.
References
[1]   L. A. Zadeh, “Fuzzy Sets,” Information and Control, Vol. 8, No. 3, 1965, pp. 338-353.
http://dx.doi.org/10.1016/S0019-9958(65)90241-X

[2]   C. L. Chang, “Fuzzy Topological Spaces,” Journal of Mathematical Analysis and Applications, Vol. 24, No. 1, 1968, pp. 265-270.
http://dx.doi.org/10.1016/0022-247X(68)90057-7

[3]   R. Lowen, “Fuzzy Topological Spaces and Fuzzy Compactness,” Journal of Mathematical Analysis and Applications, Vol. 56, No. 3, 1976, pp. 621-633.
http://dx.doi.org/10.1016/0022-247X(76)90029-9

[4]   T. E. Gantner, R. C. Steinlage and H. R. Warren, “Compactness in Fuzzy Topological Spaces,” Journal of Mathematical Analysis and Applications, Vol. 62, No. 3, 1978, pp. 547-562.
http://dx.doi.org/10.1016/0022-247X(78)90148-8

[5]   A. S. Mashhour andM. H. Ghanim, “Fuzzy Closure Spaces,” Journal of Mathematical Analysis and Applications, Vol. 106, No. 3, 1985, pp. 154-170.
http://dx.doi.org/10.1016/0022-247X(85)90138-6

[6]   W. J. Thron, “What Results Are Valid on Cech-Closure Spaces,” Topology Proceedings, Vol. 6, 1981, pp. 135-158.

 
 
Top